JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A HARDY INEQUALITY ON H-TYPE GROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A HARDY INEQUALITY ON H-TYPE GROUPS
Xiao, Yingxiong;
  PDF(new window)
 Abstract
We prove a Hardy inequality related to Carnot-Carathodory distance on H-type groups based on a representation formula on such groups.
 Keywords
Hardy inequality;Heisenberg type group;Carnot-Carathodory distance;
 Language
English
 Cited by
 References
1.
R. Beals, B. Gaveau, and P. C. Greiner, Hamilton-Jacobi theory and the heat kernel on Heisenberg groups, J. Math. Pures Appl. (9) 79 (2000), no. 7, 633-689. crossref(new window)

2.
A. Bonfiglioli and F. Uguzzoni, Nonlinear Liouville theorems for some critical problems on H-type groups, J. Funct. Anal. 207 (2004), no. 1, 161-215. crossref(new window)

3.
W. Cohn and G. Lu, Best constants for Moser-Trudinger inequalities on the Heisenberg group, Indiana Univ. Math. J. 50 (2001), no. 4, 1567-1591. crossref(new window)

4.
W. Cohn and G. Lu, Best constants for Moser-Trudinger inequalities, fundamental solutions and one-parameter representation formulas on groups of Heisenberg type, Acta Math. Sin. (Engl. Ser.) 18 (2002), no. 2, 375-390. crossref(new window)

5.
L. D'Ambrosio, Some Hardy inequalities on the Heisenberg group, Differ. Equ. 40 (2004), no. 4, 552-564. crossref(new window)

6.
L. D'Ambrosio, Hardy inequalities related to Grushin type operators, Proc. Amer. Math. Soc. 132 (2004), no. 3, 725-734. crossref(new window)

7.
L. D'Ambrosio, Hardy-type inequalities related to degenerate elliptic differential operators, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 4 (2005), no. 3, 451-486.

8.
D. Danielli, N. Garofalo, and N. C. Phuc, Hardy-Sobolev type inequalities with sharp constants in Carnot-Caratheodory spaces, Potential Anal. 34 (2011), no. 3, 223-242. crossref(new window)

9.
N. Eldredge, Precise estimates for the subelliptic heat kernel on H-type groups, J. Math. Pures Appl. (9) 92 (2009), no. 1, 52-85. crossref(new window)

10.
N. Garofalo and E. Lanconelli, Frequency functions on the Heisenberg group, the uncer- tainty principle and unique continuation, Ann. Inst. Fourier (Grenoble) 40 (1990), no. 2, 313-356. crossref(new window)

11.
J. A. Goldsteinand and Q. S. Zhang, On a degenerate heat equation with a singular potential, J. Funct. Anal. 186 (2001), no. 2, 342-359. crossref(new window)

12.
J.-Q. Hu and H.-Q. Li, Gradient estimates for the heat semigroup on H-type groups, Potential Anal. 33 (2010), no. 4, 355-386. crossref(new window)

13.
H. Hueber and D. Muller, Asymptotics for some Green kernels on the Heisenberg group and the Martin boundary, Math. Ann. 283 (1989), no. 1, 97-119. crossref(new window)

14.
A. Kaplan, Fundamental solution for a class of hypoelliptic PDE generated by composition of quadratic forms, Trans. Amer. Math. Soc. 258 (1980), no. 1, 147-153. crossref(new window)

15.
H.-Q. Li, Estimation optimale du gradient du semi-groupe de la chaleur sur le groupe de Heisenberg, J. Funct. Anal. 236 (2006), no. 2, 369-394. crossref(new window)

16.
H.-Q. Li, Estimations asymptotiques du noyau de la chaleur sur les groupes de, C. R. Math. Acad. Sci. Paris 344 (2007), no. 8, 497-502. crossref(new window)

17.
H.-Q. Li, Estimations optimales du noyau de la chaleur sur les groupes de type Heisenberg, J. Reine Angew. Math. 646 (2010), 195-233.

18.
H.-Q. Li, Fonctions maximales centrees de Hardy-Littlewood sur les groupes de Heisenberg, Studia Math. 191 (2009), no. 1, 89-100. crossref(new window)

19.
R. Monti, Some properties of Carnot-Caratheodory balls in the Heisenberg group, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 11 (2000), no. 3, 155-167.

20.
R. Monti and F. Serra Cassano, Surface measures in Carnot-Caratheodory spaces, Calc. Var. Partial Differential Equations 13 (2001), no. 3, 339-376. crossref(new window)

21.
P. Niu, H. Zhang, and Y. Wang, Hardy type and Rellich type inequalities on the Heisenberg group, Proc. Amer. Math. Soc. 129 (2001), no. 12, 3623-3630. crossref(new window)

22.
L. Zhu, A Hardy inequality for the Grushin type operators, Math. Inequal Appl. 12 (2012), no. 4, 923-930.